Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

At high risk of cancer after LLETZ, took treatment for candidosis. Having vaginal spotting, bleeding again. Worried ?

hi, i have been visited by my doctor on the 31st of january for the first check after the LLETZ I had in april last year because i have been found with high risk of cancer , while actually i went for some abnormal discharges i had which have been found to be related sometimes to candidosis and some others to bv (i have been constantly checked since last year). On the 31st of january (not long ago) they made me a biopsy again because the hpvirus was still there, and i am now still waiting for the results. After that i have been told not to have sex for 4 days. I had sex on the 5th of february with my regular partner and everything was ok. On the 8th of february i ve gone to the other hospital where i used to get checked for my candidosis and after 6 months of fluconazole treatment i ve been now given some pessary still to get once per week. Because of some breast soreness that i just experience few days before the visit to the hospital, that day i have been given a pregnancy test which resulted negative. This morning out of the blue i had a little vaginal spotting, meaning that i found very little amount of pale blood on my knickers and just after the first wee of the morning. Then it stopped. I had sex few hrs ago and i m bleeding again! I m a lot scared. Tried to call the hospital where they operated me for the CIN but they havent answered me hence i left my details on the voice mail hoping that they would have contacted me back but they havent. MU last period was around the 20the of january and it should be due again in around 10 days because i m usually regular. Don t know what to think anymore and i m getting scared reading about cancer problem, considering i m already at high risk!! Please help...Any advice? ..I m getting very stressed...
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The vaginal bleeding and spotting that you are having could be related to the vaginal infection or an inflammation of the cervix. A direct examination and a PAP smear examination is necessary for diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor